# SDR AALA972356

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHEAR TIE BETWEEN STR 29L - STR 29R, STA 1287.  REMOVED SHEAR TIE BRACKET AND INSTALLED DOUBLER PER SRM 5303 FIG 7 PAGE 8.  TST:  34,769.43 HOURS.  CYCLES:  19,524.  (X)
